# SDR DALA2020121604117

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 80,240 hours, 16,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Seat 13gf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 13GF ARE INOPERATIVE.  MAINTENANCE RE-SECURED CONNECTOR UNDER SEAT 13GF.  SYSTEM OPERATION IS NORMAL.
